Ok. so I delayed taking Accutane because firstly
- i hardly had time to run to the chemist (and I was too scared) to get it
- i stopped my topicals for about 1 week before my first pill, developed 2 cysts on the chin and a couple of zit on my right side of face
now About 1 week in, i can see the huge cysts returning, my right side a has plenty of white heads esp around the nose and peri-oral area (around the lips, junction between the skin and the lips)
The cysts on the chin are HUUUUUUUGE. What bothers me is actually the hurting and bleeding. And hwiteheads popping. Urgh... I give up on appearances. The sensation of itchiness and heat when u suddenly feel a new zit/cyst coming on is the worst. I dunnoe why but i always get it around where the nose meets the cheeks and lips meet the cheeks. Is that where the most of my minor oil/sebaceous glands located??
Also... i've noticed dandruff started to arrive.
And there is a slight ache/tenderness to my right elbow joint. I attirbuted it to a hard days'work with the laptop and restorative work in clinic... but? I'm not too sure.
And a small tender and slighlty harder spot in my submandibular lymphnodes....
And my big issue is my lack of energy to do anything and I am feeling pretty down. It was so hard to get out of bed to go do work for the past 4-5 days. HMMM HOW?
Do I stop? I am absolutely stressed about Uni and $$$. I don't know what to do.
So in summary
1) breakout: cystic, whiteheads
2) dry lips: can really feel it now, my face is feeling drier too
4) tender spot in submd lymph node
5) unsure.... ache in right elbow joint (?)
6) loss of energy/motivation (?)